Alert archive / Florida / Lake Wind Advisories in 2012
Lake Wind Advisory 24, NWS Melbourne, FL
NWS Melbourne, FL issued this lake wind advisory at Oct 26, 2012, 7:46 PM EDT for 6 counties in Florida. It took effect at Oct 26, 2012, 8:00 PM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2012, 7:46 PM EDT (23:46 UTC)
- In effect from
- Oct 26, 2012, 8:00 PM EDT
- Expired
- Oct 27, 2012, 4:47 AM EDT
- In force
- 9 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 11.8 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 170 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 917 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- -40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
249 WWUS72 KMLB 262346 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 746 PM EDT FRI OCT 26 2012 ...STRONG GUSTY WINDS TO CONTINUE INLAND OVERNIGHT... FLZ041-044>046-053-058-144-271200- /O.CAN.KMLB.WI.Y.0003.000000T0000Z-121027T0000Z/ /O.NEW.KMLB.LW.Y.0024.121027T0000Z-121027T1200Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE- SOUTHERN LAKE- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...KISSIMMEE...ST CLOUD...OKEECHOBEE...CLERMONT 746 PM EDT FRI OCT 26 2012 ...A LAKE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 AM SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT SATURDAY. THE WIND ADVISORY THAT IS CURRENTLY IN EFFECT WILL BE ALLOWED TO EXPIRE TONIGHT AT 8 PM AS SCHEDULED. * WINDS...NORTH TO NORTHWEST WINDS WILL REMAIN IN THE 15 TO 25 MPH RANGE WITH GUSTS ABOVE 30 MPH AT TIMES. WINDS WILL GUST ABOVE 40 MPH IN OCCASIONAL SQUALLS. * IMPACTS...THESE STRONG WINDS WILL MAKE BOATING CONDITIONS EXTREMELY DANGEROUS ACROSS AREA LAKES TODAY. ADDITIONALLY WINDS OF THIS MAGNITUDE CAN CAUSE FALLING TREE LIMBS...BLOW LOOSE OUTDOOR OBJECTS AROUND...AND CAN MAKE DRIVING DANGEROUS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ CRISTALDI
1 follow-up statement
232 WWUS72 KMLB 270847 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 447 AM EDT SAT OCT 27 2012 ...WINDY CONDITIONS WILL CONTINUE TODAY DUE TO INFLUENCE OF TROPICAL STORM SANDY EAST OF FLORIDA... FLZ041-044>046-053-058-144-280000- /O.CAN.KMLB.LW.Y.0024.000000T0000Z-121027T1200Z/ /O.NEW.KMLB.WI.Y.0004.121027T0847Z-121028T0000Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE- SOUTHERN LAKE- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...KISSIMMEE...ST CLOUD...OKEECHOBEE...CLERMONT 447 AM EDT SAT OCT 27 2012 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS...NORTHWEST WINDS WILL INCREASE UP TO 25 TO 30 MPH WITH OCCASIONAL GUSTS TO 35 TO 40 MPH IN THE LATE MORNING AND AFTERNOON. * IMPACTS...THESE STRONG WINDS WILL MAKE BOATING CONDITIONS EXTREMELY DANGEROUS ACROSS AREA LAKES TODAY. ADDITIONALLY WINDS OF THIS MAGNITUDE CAN CAUSE FALLING TREE LIMBS...BLOW LOOSE OUTDOOR OBJECTS AROUND...AND CAN MAKE DRIVING DANGEROUS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ FLZ054-059-064-280000- /O.NEW.KMLB.WI.Y.0004.121027T0847Z-121028T0000Z/ INDIAN RIVER-ST. LUCIE-MARTIN- INCLUDING THE CITIES OF...VERO BEACH...FORT PIERCE...HOBE SOUND 447 AM EDT SAT OCT 27 2012 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS...NORTHWEST WINDS WILL INCREASE UP TO 25 TO 30 MPH WITH OCCASIONAL GUSTS TO 35 TO 40 MPH IN THE LATE MORNING AND AFTERNOON. * IMPACTS...THESE STRONG WINDS WILL MAKE BOATING CONDITIONS EXTREMELY DANGEROUS ACROSS AREA LAKES AND THE INTRACOASTAL WATERS TODAY. ADDITIONALLY WINDS OF THIS MAGNITUDE CAN CAUSE FALLING TREE LIMBS...BLOW LOOSE OUTDOOR OBJECTS AROUND...AND CAN MAKE DRIVING DANGEROUS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WEITLICH
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this lake wind advisory went out at Oct 26, 4:05 PM EDT, 3 hours 41 minutes earlier.
Area forecast discussion, Oct 26, 4:05 PM EDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
405 PM EDT FRI OCT 26 2012
.DISCUSSION...
TONIGHT...
HURRICANE SANDY...CENTERED OVER ABACO ISLANDS AS OF 3PM...HAS SLOWED
HER NWD MOTION TO AROUND 5MPH. INTERACTION WITH A HIGH PRES RIDGE
OVER THE MID ATLC/NEW ENGLAND STATES AND AN UPR LVL TROF OVER THE
ERN GOMEX WILL MAINTAIN THIS TRACK AND SPEED OVERNIGHT...KEEPING HER
WITHIN THE DIRECT SPHERE OF INFLUENCE OF THE CENTRAL FL PENINSULA.
TROPICAL STORM CONDITIONS WILL CONTINUE E OF I-95 OVERNIGHT...NRLY
WINDS 30-35MPH WITH GUSTS UP TO 50 MPH...MAINLY IN PASSING SQUALLS.
WINDS OVER THE INTERIOR WILL BE ARND 10MPH LOWER THAN THE COAST.
TROPICAL STORM WARNINGS ALONG THE COAST AND ADJACENT WATERS WILL
STAND...WILL EXTEND THE WIND ADVISORY FOR THE INTERIOR COUNTIES THRU
DAYBREAK SAT. LIKELY POPS OVER THE COASTAL ZONES OVERNIGHT...
DIMINISHING TO LOW END SCT OVER THE WRN PORTIONS OF THE INTERIOR
COUNTIES AS WINDS BEGIN TO BACK TO THE N/NW.
SATURDAY...
PRECIP CHANCES WILL DIMINISH THRU THE DAY AS SANDY DRIFTS UP THE ERN
SEABOARD AND DRIER CONTINENTAL AIR WRAPS AROUND THE BACKSIDE OF THE
SYSTEM. WILL KEEP 20/30 POPS FOR THE INTERIOR THRU EARLY
AFTN..ENDING ALL TOGETHER BY MID AFTN...30-40 POPS ALONG THE COAST
SLGT CHC POPS LINGERING FROM THE CAPE NWD THRU SUNSET.
SAT NIGHT-SUNDAY NIGHT...TC SANDY WILL BE PULLING AWAY FROM FLORIDA
TO THE N-NE FROM WITH WINDS BACKING TO THE NW AND DECREASING SOME AS
PRESSURE GRADIENT BEGINS TO RELAX. WIND FIELDS NOT AS STRONG AS
TODAY/SAT BY SUNDAY...BUT MAY STILL MAY BE A LITTLE BREEZY 15-20 MPH
DAYTIME. SKIES WILL BECOME MOSTLY CLEAR AS DRIER AIR WRAPS DOWN THE
PENINSULA VIA THE NW WINDS. OVERNIGHT LOWS INTO SUNDAY MORNING
MAINLY IN THE LOW TO MID 60S...THEN 5-10 DEGREES COOLER OVER MOST
AREAS BY MONDAY MORNING AS THE COOLER AIR MASS GETS BETTER
ESTABLISHED OVER THE AREA. DAYTIME HIGHS ON SUNDAY TOPPING OUT NEAR
80-LOWER 80S.
PREVIOUS EXTENDED DISCUSSION FOLLOWS...
MONDAY-THU...THE BEGINNING OF THE WEEK WL BE MARKED BY MUCH COOLER
CONDITIONS AREAWIDE AND EXTENDING INTO TUESDAY NIGHT. LARGE SCALE
BREEZY TO WINDY NW FLOW CREATED BY AN EPIC U.S. EAST COAST STORM
(SANDY) WILL BRING COOLER CONTINENTAL AIR SWD INTO THE STATE. MOS
TEMPS MONDAY MORNING IN THE 50S AREAWIDE WITH STRONG ADVECTION SWD
OF THE COOLER DRIER AIR. PARENT HIGH PRESSURE MOVING INTO THE SE
CONUS WITH DEPARTURE OF SANDY WL SLOWLY MIGRATE EWD ACROSS THE TN
VALLEY THROUGH MIDWEEK WITH MUCH COOLER NIGHT TIME READINGS LOCALLY.
MID TO UPR 40S OVER MOST OF AREA ARE SHOWN MON AND TUE NIGHTS. SOME
HIGHER CLOUDS SPILLING SWD IN FAST UPR FLOW MAY HINDER FULL
RADIATIONAL COOLDOWN TUE NIGHT. NO POPS ARE CURRENTLY FCST THROUGH
NEXT WORKWEEK AFTER DEPARTURE OF SANDY DUE TO PREDOMINANCE OF HIGH
PRESSURE.
&&
.AVIATION...
THRU 27/12Z...FAST MVG SQUALLS ASSOCD WITH HURRICANE SANDY WILL
GENERATE TEMPO IFR/LIFR CONDS...HIGHEST COVERAGE ALONG THE COAST
THRU 27/06Z. PREVAILING N/NE WINDS BCMG N/NW THRU 27/12Z...25-30KTS
CSTL SITES WITH G50KTS IN PASSING SQUALLS...20-25KTS INTERIOR SITES
WITH OCNL G35KTS IN PASSING SQUALLS.
&&
.MARINE...
NO SIG CHANGES. TROPICAL STORM WARNING IN EFFECT FOR ALL COASTAL
WATER ZONES. SMALL CRAFT SHOULD REMAIN IN PORT. NEARSHORE DATA BUOYS
MEASURING SEAS UP TO 16FT WITH 13-14SEC PDS. BUOY009 MEASURING
30-35KTS WITH WITH OCNL GUSTS TO 45KTS...24FT SEAS WITH 13-14SEC
PDS. LITTLE CHANGE OVERNIGHT AS HURRICANE SANDY HAS SLOWED ITS NWD
MOTION TO ARND 5KTS AND WILL REMAIN WITHIN THE LCL SPHERE OF
INFLUENCE THRU SAT EVNG. OCNL SQUALLS/RAIN BANDS WILL MOVE FROM N/NE
TO S/SW ARND 40KTS AND MAY CONTAIN SFC WND G50KTS.
SAT NIGHT-WED...SEAS HEIGHTS REMAIN ELEVATED WELL INTO NEXT WEEK DUE
TO LINGERING EFFECTS FROM SANDY/POST-TROPICAL LOW. ANTICIPATE THAT
AFTER TROPICAL RELATED WARNINGS HAVE BEEN LOWERED THAT SCA
CONDITIONS WILL PERSIST THROUGH AT LEAST THE MIDDLE OF NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 69 80 62 79 / 60 40 0 0
MCO 66 81 61 81 / 30 20 0 0
MLB 70 79 66 80 / 60 40 0 0
VRB 71 79 66 81 / 60 40 0 0
LEE 65 82 61 80 / 30 20 0 10
SFB 67 82 61 80 / 40 30 0 0
ORL 66 81 62 81 / 30 20 0 0
FPR 71 79 65 80 / 50 30 0 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...TROPICAL STORM WARNING FOR COASTAL VOLUSIA-INDIAN RIVER-MARTIN-
NORTHERN BREVARD-SOUTHERN BREVARD-ST. LUCIE.
WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INLAND VOLUSIA-
NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
LAKE.
AM...TROPICAL STORM WARNING FOR COASTAL WATERS FROM FLAGLER BEACH TO
VOLUSIA BREVARD COUNTY LINE OUT 20 NM-COASTAL WATERS FROM
SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-COASTAL WATERS
FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20
NM-WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
20 TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER
INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...BRAGAW
LONG TERM/IMPACT WX...GLITTO
TROPICAL WX OPS.......VOLKMERHazardous weather outlook, Oct 26, 5:22 AM EDT, 14 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 522 AM EDT FRI OCT 26 2012 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-262200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 522 AM EDT FRI OCT 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. LOCAL WEATHER HAZARDS ASSOCIATED WITH HURRICANE SANDY ARE BEING HANDLED IN TROPICAL CYCLONE LOCAL STATEMENTS AND TROPICAL CYCLONE IMPACT GRAPHICS...WHICH CAN BE ACCESSED FROM THE NATIONAL WEATHER SERVICE IN MELBOURNE WEB PAGE AT: HTTP://WWW.SRH.NOAA.GOV/MLB .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SANDY IS EXPECTED TO BEGIN TO SHIFT NORTHEAST AWAY FROM THE AREA SATURDAY WITH WINDS AND SEAS GRADUALLY DECREASING THROUGH THE WEEKEND. HOWEVER DANGEROUS SURF AND MARINE CONDITIONS WILL CONTINUE OVER THE REGION INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. WEITLICH
In the hours before
Special weather statement, Oct 26, 3:24 PM EDT, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 324 PM EDT FRI OCT 26 2012 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-262100- COASTAL VOLUSIA-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20 NM TO 60 NM OFFSHORE-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE OUT TO 20 NM-INDIAN RIVER-INLAND VOLUSIA-MARTIN- NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA- SEBASTIAN INLET TO JUPITER INLET 20 NM TO 60 NM OFFSHORE- SEBASTIAN INLET TO JUPITER INLET OUT TO 20 NM-SEMINOLE- SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20 NM TO 60 NM OFFSHORE- VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET OUT TO 20 NM- 324 PM EDT FRI OCT 26 2012 ...STRONG NORTHERLY WIND GUSTS CONTINUE... THROUGH SUNSET...NORTHERLY WINDS WILL CONTINUE TO OCCASIONALLY GUST TO BETWEEN 35 AND 45 MPH...WITH A FEW GUSTS ABOVE 50 MPH POSSIBLE IN FAST MOVING SQUALLS MOVING TOWARD THE SOUTH-SOUTHWEST. COASTAL SECTIONS OF VOLUSIA AND NORTHERN BREVARD COUNTIES ARE MOST LIKELY TO RECEIVE STRONG GUSTS IN SQUALLS THROUGH THE LATE AFTERNOON HOURS. 52
Special weather statement, Oct 26, 4:25 PM EDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE MELBOURNE FL 425 PM EDT FRI OCT 26 2012 AMZ550-552-FLZ041-045>047-053-141-147-262130- COASTAL VOLUSIA-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE OUT TO 20 NM-INLAND VOLUSIA-NORTHERN BREVARD- ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET OUT TO 20 NM- 425 PM EDT FRI OCT 26 2012 ...STRONG SQUALL BANDS TO PUSH INLAND FROM VOLUSIA AND BREVARD COUNTIES... AT 425 PM...DOPPLER RADAR SHOWED AN INTENSE SQUALL BAND FROM ABOUT 20 MILES OFFSHORE ORMOND BEACH TO NEW SMYRNA BEACH...SCOTTSMOOR... WEST OF TITUSVILLE...AND CONTINUING FROM CANAVERAL GROVES TO COCOA... ROCKLEDGE AND WEST MELBOURNE...MOVING RAPIDLY SOUTHWEST AT 40 TO 45 MPH. THIS BAND HAS ALREADY PRODUCED A WIND GUST OF 53 MPH AT A U.S. AIR FORCE WIND TOWER AT MOSQUITO LAGOON...AND WILL CONTINUE TO PRODUCE GUST OF 45 TO 55 MPH AS MOVES THROUGH CENTRAL AND SOUTHERN VOLUSIA COUNTY AS WELL AS BREVARD COUNTY...AND INTO EASTERN AND CENTRAL SECTIONS OF SEMINOLE...ORANGE AND OSCEOLA COUNTIES. COMMUNITIES IN VOLUSIA...SEMINOLE AND ORANGE COUNTIES EAST OF INTERSTATE 4...AND OSCEOLA COUNTY EAST OF SAINT CLOUD AND LAKE MARIAN SHOULD PREPARE FOR THE ONSET OF STRONG WIND GUSTS FROM PASSING SQUALLS. REMAIN INDOORS UNTIL THESE SQUALLS PASS.
Local storm report, Oct 26, 4:54 PM EDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
454 PM EDT FRI OCT 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM NON-TSTM WND GST 4 N HAULOVER CANAL 28.80N 80.74W
10/26/2012 M53.00 MPH VOLUSIA FL OTHER FEDERAL
USAF 54 FT WIND TOWER NUMBER 22 MEASURED A WIND GUST OF
46 KT/53 MPH.
0400 PM NON-TSTM WND GST 8 SSE PLAYALINDA BEACH 28.54N 80.57W
10/26/2012 M52.00 MPH BREVARD FL OTHER FEDERAL
USAF 54 FT WIND TOWER NUMBER 108 MEASURED A WIND GUST OF
45 KT/52 MPH.
&&
JRCSpecial weather statement, Oct 26, 6:03 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 603 PM EDT FRI OCT 26 2012 FLZ041-045-046-053-141-262300- COASTAL VOLUSIA-INLAND VOLUSIA-ORANGE-OSCEOLA-SEMINOLE- 603 PM EDT FRI OCT 26 2012 ...ANOTHER STRONG SQUALL BAND PUSHING INLAND... AT 600 PM...DOPPLER RADAR SHOWED ANOTHER INTENSE SQUALL BAND MOVING ONSHORE FROM ABOUT 10 MILES OFFSHORE FLAGLER BEACH TO ORMOND BY THE SEA...DAYTONA BEACH...DELTONA...GENEVA...CHULUOTA AND NARCOOSSEE. THE BAND WAS MOVING SOUTH SOUTHWEST AT 45 MPH AND WILL PRODUCE WIND GUSTS OF 40 TO 50 MPH AS IT PUSHES ACROSS VOLUSIA...SEMINOLE...ORANGE AND OSCEOLA COUNTIES. WIND GUSTS COULD BE A LITTLE HIGHER ALONG THE VOLUSIA COUNTY COAST NORTH OF DAYTONA BEACH...WHERE THE SQUALLS ARE THE MOST INTENSE. A WIND GUST TO 45 MPH OCCURRED AT THE DAYTONA BEACH INTERNATIONAL AIRPORT AT 558 PM. CRISTALDI
Local storm report, Oct 26, 7:13 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
713 PM EDT FRI OCT 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM NON-TSTM WND GST 2 ENE DAYTONA BEACH 29.22N 81.00W
10/26/2012 M60.00 MPH VOLUSIA FL TRAINED SPOTTER
SKYWARN SPOTTER MEASURED 60 MPH WIND GUST AT DAYTONA
BEACH MAIN STREET PIER NEAR INTERSECTION OF INTERNATIONAL
SPEEDWAY BLVD. AND HIGHWAY A1A.
&&
JRCSpecial weather statement, Oct 26, 7:22 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 722 PM EDT FRI OCT 26 2012 FLZ041-045-046-141-270020- COASTAL VOLUSIA-INLAND VOLUSIA-ORANGE-SEMINOLE- 722 PM EDT FRI OCT 26 2012 ...PERSISTENT SQUALL BANDS BATTERING VOLUSIA COUNTY... AT 715 PM...DOPPLER RADAR SHOWED A PERSISTENT SQUALL BAND OVER VOLUSIA COUNTY FROM DAYTONA BEACH AND HOLLY HILL TO LAKE HELEN AND LAKE ASHBY...MOVING SOUTH SOUTHWEST AT 45 MPH. THIS BAND HAD PERSISTED OVER THE COUNTY SINCE ABOUT 500 PM...AND HAD PRODUCED MEASURE WIND GUSTS UP TO 60 MPH. WEATHER SPOTTERS RELAYED A REPORT OF MULTIPLE POWER FLASHES IN THE AREA...SO THERE COULD BE SOME POWER OUTAGES AND WIRES DOWN IN THOSE AREAS AS A RESULT. THE BAND WILL MOVE SOUTH SOUTHWEST JUST SOUTH OF INTERSTATE 4 TOWARD THE GREATER SANFORD AND ORLANDO AREAS...WEAKENING SOMEWHAT IN THOSE LOCATIONS. CRISTALDI
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 4:46 AM EDT | Wind Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 15 hr |
Nearby
Lake Wind Advisories in Florida, 2012Every lake wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.